# SDR UPS01837121

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 5764617U51
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LEFT O/B AILERON I/B WEIGHT PANEL IS CORRODED BEYOND LIMITS BETWEEN.  REMOVED AND REPLACED WEIGHT PANEL IAW DWG 5764617U51, AND REMOVED, FABRICATED, AND REPLACED SKIN IAW DWG 5763133, AND SRM 51-3-0.
